# SDR DXTA2025050403346

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 8,576 hours, 6,780 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ENGINE FUEL FLOW INDICATION: RIGHT ENGINE FUEL FLOW NOT SHOWING CORRECT NUMBER IN CLIMB, CRUISE, DESCENT, OR ENGINE OFF POSITION AFTER LAND. FUEL FLOW SHOWED BETWEEN 230-260 WITH CONSTANT FLUCTUATION IN ALL STAGES OF FLIGHT.  CORRECTIVE ACTION: REMOVED AND REPLACED THE RH FUEL MASS FLOW METER WITH NEW UNIT IAW THE EMB-505 AMM 73-33-01. OPS/LEAK CHECK GOOD AT THIS TIME
